On the Number of Parts of Integer Partitions Lying in Given Residue Classes

Olivia Beckwith, Michael H. Mertens*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

Improving upon previous work [3] on the subject, we use Wright’s Circle Method to derive an asymptotic formula for the number of parts in all partitions of an integer n that are in any given arithmetic progression.

Original languageEnglish
Pages (from-to)507-517
Number of pages11
JournalAnnals of Combinatorics
Volume21
Issue number4
Early online date5 Aug 2017
DOIs
Publication statusPublished - 1 Dec 2017

Keywords

  • asymptotics
  • circle method
  • parts in partitions

Fingerprint Dive into the research topics of 'On the Number of Parts of Integer Partitions Lying in Given Residue Classes'. Together they form a unique fingerprint.

Cite this